MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G058
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a device change out procedure and unknown right ventricular (rv) lead revision with high impedances, the set screw for the left ventricular (lv) lead was unable to be unscrewed.The header had to be cutoff and the left ventricular (lv) lead had to be replaced.All new measured values were stable.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that during a device change out procedure and unknown right ventricular (rv) lead revision with high impedances, the setscrew for the left ventricular (lv) lead was unable to be unscrewed.The header had to be cutoff and the left ventricular (lv) lead had to be replaced.All new measured values were stable.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual inspection noted the header was cut in line with the lv connector blocks.The lv set screw terminal block was missing.The lv seal plug was observed to still be in the lv lead barrel.The right atrial section of the header was returned.The remaining seal plugs and set screws operate normally.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.The device was intentionally damaged in an attempt to remove the lv lead from the header.

Brand Name
ORIGEN X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12749851
Report Number2124215-2021-29723
Device Sequence Number4550844
Product Code NIK
UDI-Device Identifier00802526534515
UDI-Public00802526534515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Model NumberG058
Device Catalogue NumberG058
Device Lot Number210324
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer10/29/2021
05/04/2023
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/19/2021
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown